MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SHAFT PILOT 18X13; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US S-ROM*SHAFT PILOT 18X13; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 534153
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
At sterilization, they noticed that a piece was missing, the pin that holds the screwed end in place.Patient consequence? :no.
 
Additional Manufacturer Narrative
Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7240464
Report Number1818910-2018-52670
Device Sequence Number18859980
Product Code LXH
UDI-Device Identifier10603295171751
UDI-Public10603295171751
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534153
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1